Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suggest treatment for headache with weakness in left arm and leg

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Sunday morning headache weakness left arm and leg . Admitted to hospital mri & ct clear release monday. Weds. yesterday headache and tongue feels thick. Can't see neurologist snowed in so office is closed. Should I go back to er
Posted Mon, 24 Feb 2014 in General Health
Answered by Dr. Yogesh D 5 minutes later
Brief Answer: Yes, you should go to the ER Detailed Answer: Hello XXXX Thank you for writing in. I am afraid you need to go back to the ER. Repeated episodes of weakness, headache and feeling tongue thick could mean you might be having transient ischemic attacks (TIAs), it is best not to wait for the neurologist's office to open. It could turn out to be nothing serious but I feel it is not worth taking the risk. Hope this answers your query, if you need any clarifications, please do write back. Wishing you all the best and good health. Regards,
Above answer was peer-reviewed by
Follow-up: Suggest treatment for headache with weakness in left arm and leg 2 hours later
All my test were clear in hospt
Answered by Dr. Yogesh D 25 hours later
Brief Answer: I still feel it is worthwhile to visit the ER Detailed Answer: Hello again XXXX Thanks for writing back. I understand that all your results were normal, however, TIA doesn't neccessarily show up in tests, so I feel it is worth going back to the ER. Regards
Above answer was peer-reviewed by
Follow-up: Suggest treatment for headache with weakness in left arm and leg 2 days later
Here is more history and update. I went to er akl blood test clear and ct clear. My health other than my last message is chronic migraines, back pain (sacrioljtis) i was on humira i bave the gene for ankylosing spondylosis but now just on celebrex. Also finromyalgia other than that no health problems. I went back to the ER and was admitted released today. Go to my neurologist tomorrow. My questions now since they still dont know what it is. 1. Any ideas what this could be or what else I can ask my Dr? 2. The below MRI findings... Should I be concerned about the ossification noted? Impression Impression: Unremarkable contrast enhanced MR of the brain. Note is made of ossification of the falx seen at the high anterior interhemispheric fissure.
Answered by Dr. Yogesh D 38 hours later
Brief Answer: Ossification of falx is not significant. Detailed Answer: Hello XXXX Thanks for updating me with your history and MRI findings. It is reassuring that your CT scan, MRI and all blood tests turned out fine. However, I would still not rule out TIA(Transient ischemic attack), that is because, even though MRI and CT are quite sensitive, (MRI has about 77 to 81% sensitivity to identify ischemia related signs in the brain), still they don't identify a problem in all patients who are clinically diagnosed as TIA. The ossification noted in the falx cerebri is not very significant in your present condition, however it means that you had an atherosclerotic plaque in the part which has now ossified. This is an indirect indicator of atherosclerosis in the blood vessels. Hope this answers your query. Wishing you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor